# SDR SWAA2021081607421

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 41,352 hours, 25,033 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Out Of Tolerance
- Location: Nr 2 Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT #2 EGT SURGED TO AMBER BAND. WE REDUCED THE #2 THRUST LEVER TO MAINTAIN IN LIMITS ; / [01] CHECKED INLET AND EXHAUST NO DEFECTS NOTED. FOUND NO ENGINE EXCEEDANCES ON #2 ENGINE. FOUND FAULT CODE 77-20872 S4 EGT PROBE OUT OF RANGE. ACCOMPLISHED FIM77-21 TASK 804 REMOVED AND REPLACED #2 ENGINE S4 PROBE PER MM 77-21-01. OPERATIONAL CHECKS GOOD. A/C OK FOR SERVICE.
